# SDR AALA202207124968

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A300*
- Aircraft serial: 5444
- Aircraft time: 30,581 hours, 12,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE SEAT MOUNTED EMERGENCY AISLE LIGHT INOPERATIVE AT SEAT ROW 24ABC SECURED CONNECTOR AT SEAT ROW 24ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-56-21.
